# SDR IPXA10561144

- Difficulty date: July 5, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON AFT CARGO LT FLOOR TO SIDEWALL SUPPORT PLATE, BS 1310-1410 AT ALL FLOOR NUTPLATE HOLES.  REMOVED CORROSION AND REPAIRED AFT CARGO LT FLOOR TO SIDEWALL SUPPORT PLATE.
